# SDR DL76L071168

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 81,871 hours, 12,455 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Bay
- Part time: 13,558 hours, 16,699 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DRC CHECK, FOUND APU EGT HARNESS BURNED WIRE INSULATION DAMAGED EXHAUST LEAK.  REMOVED AND REPLACED APU PER OPN 6051 AND OPN 7951.
